I am on week 3 and am giving it the month to see how it goes, if I can last that long. Physical symptoms have not been horrible although I have had a couple of palpitations, but I have been a raging b*tch since beginning. Highly agitated at the littlest things. I am not positive it’s the meds or just my current mood, but if it goes on I’m quitting the meds. I have noticed a big increase in not wanting “bad” foods, but if mood stays like this it isn’t worth it.
So bupropion can definitely cause me to get rageful. I’ve found that as long as I know why I’m like that, I can pause and take a breath before reacting.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Nov 2013 • 2 answers
Updated 3 Jun 2015 • 1 answer
Updated 7 Mar 2017 • 4 answers
Updated 21 Oct 2017 • 1 answer
Updated 6 Jan 2019 • 1 answer